# SDR GTIA050213

- Difficulty date: July 13, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 5220 · Emergency Exits
- Part: Release Cable
- Condition: Failed
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TAIL CONE RELEASE SYSTEM CHECK FAILED TO RELEASE WHEN AFT EMERGENCY HANDLE OPERATED TO OPEN POSITION.  REMOVED TAIL CONE EVAC SLIDE TO FOM AND INSTALLED TAIL CONE IAW MD80 MM 53-53-00.  (M)
